| Model Number |
03.611.033 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a screw removal procedure for unknown reason.Broke an easy out trying to remove an ortho-pediatrics 7mm screw.A broken piece retained inside screw.Fragments were generated and were retained.There was no surgical delay.There was no patient consequence.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).